English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51955/87093 (60%)
Visitors : 8509603      Online Users : 84
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109032

    Title: Finslerian Hypersurfaces and Generalized Change of Finsler Metric
    Authors: Tiwari, S. K.;Rai, Anamika
    Keywords: Finslerian Hypersurfaces;Generalized change;Finsler Metric;Hyperplane
    Date: 2016-06
    Issue Date: 2016-12-27 09:15:48 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In the present paper, using the field of linear frame [13], we shall considered Finslerian hypersurfaces given by generalized change of Finsler metric. The generalized change of Finsler metric is given by L = f (L, 1), 2),…, m) ), where f is any positively homogeneous function of degree one in L and 1), 2),…, m). Our purpose is to give some relations between the original Finslerian hypersurface and the other which is Finslerian given by generalized change. We have shown that generalized change makes three types of hypersurfaces invariant under certain conditions. Also, we have obtained the conditions under which this change will be a hyperplane of first, second and third kind.
    Relation: Journal of Applied Science and Engineering 19(2), pp.113-116
    DOI: 10.6180/jase.2016.19.2.01
    Appears in Collections:[淡江理工學刊] 第19卷第2期

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback